Differential-difference equations and nonlinear initial-boundary value problems for linear hyperbolic partial differential equations. (English) Zbl 0186.16902

Full Text: DOI


[1] Bellman, R; Cooke, K.L, Differential-difference equations, (1965), Academic Press New York · Zbl 0138.32103
[2] Brayton, R.K, Bifurcation of periodic solutions in a nonlinear difference-differential equation of neutral type, Quart. appl. math., 24, 215-224, (1966/1967) · Zbl 0143.30701
[3] Brayton, R.K, Nonlinear oscillations in a distributed network, Quart. appl. math., 24, 289-301, (1966/1967) · Zbl 0166.35102
[4] Brayton, R.K; Miranker, W.L, A stability theory for nonlinear mixed initial boundary value problems, Arch. rational mech. anal., 17, 358-376, (1964) · Zbl 0173.36901
[5] Courant, R, Partial differential equations, () · JFM 61.0518.03
[6] Miranker, W.L, The wave equation with a nonlinear interface condition, IBM J. res. developm., 5, 2-24, (1961) · Zbl 0148.08405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.